VOL. 40 · NO. 1 | February, 1969
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 40 (1), (February, 1969)
No abstract available
Articles
P. J. Bickel
Ann. Math. Statist. 40 (1), 1-23, (February, 1969) DOI: 10.1214/aoms/1177697800
No abstract available
Joseph L. Gastwirth, Herman Rubin
Ann. Math. Statist. 40 (1), 24-39, (February, 1969) DOI: 10.1214/aoms/1177697801
No abstract available
R. M. Dudley
Ann. Math. Statist. 40 (1), 40-50, (February, 1969) DOI: 10.1214/aoms/1177697802
No abstract available
J. Pfanzagl
Ann. Math. Statist. 40 (1), 51-65, (February, 1969) DOI: 10.1214/aoms/1177697803
No abstract available
William D. Sudderth
Ann. Math. Statist. 40 (1), 66-70, (February, 1969) DOI: 10.1214/aoms/1177697804
No abstract available
Lajos Takacs
Ann. Math. Statist. 40 (1), 71-78, (February, 1969) DOI: 10.1214/aoms/1177697805
No abstract available
Michel Metivier
Ann. Math. Statist. 40 (1), 79-96, (February, 1969) DOI: 10.1214/aoms/1177697806
No abstract available
T. Petrie
Ann. Math. Statist. 40 (1), 97-115, (February, 1969) DOI: 10.1214/aoms/1177697807
No abstract available
L. A. Gardner Jr.
Ann. Math. Statist. 40 (1), 116-126, (February, 1969) DOI: 10.1214/aoms/1177697808
No abstract available
Allan F. Abrahamse
Ann. Math. Statist. 40 (1), 127-136, (February, 1969) DOI: 10.1214/aoms/1177697809
No abstract available
S. C. Port, C. J. Stone
Ann. Math. Statist. 40 (1), 137-143, (February, 1969) DOI: 10.1214/aoms/1177697810
No abstract available
O. Abe
Ann. Math. Statist. 40 (1), 144-151, (February, 1969) DOI: 10.1214/aoms/1177697811
M. C. Cheng
Ann. Math. Statist. 40 (1), 152-161, (February, 1969) DOI: 10.1214/aoms/1177697812
No abstract available
D. Basu, J. K. Ghosh
Ann. Math. Statist. 40 (1), 162-174, (February, 1969) DOI: 10.1214/aoms/1177697813
No abstract available
C. Ramankutty Nair
Ann. Math. Statist. 40 (1), 175-187, (February, 1969) DOI: 10.1214/aoms/1177697814
No abstract available
S. James Press
Ann. Math. Statist. 40 (1), 188-196, (February, 1969) DOI: 10.1214/aoms/1177697815
T. R. Chow
Ann. Math. Statist. 40 (1), 197-202, (February, 1969) DOI: 10.1214/aoms/1177697816
No abstract available
D. M. Eaves
Ann. Math. Statist. 40 (1), 203-215, (February, 1969) DOI: 10.1214/aoms/1177697817
No abstract available
V. M. Joshi
Ann. Math. Statist. 40 (1), 216-223, (February, 1969) DOI: 10.1214/aoms/1177697818
No abstract available
K. R. Gabriel
Ann. Math. Statist. 40 (1), 224-250, (February, 1969) DOI: 10.1214/aoms/1177697819
L. Bruckner
Ann. Math. Statist. 40 (1), 251-258, (February, 1969) DOI: 10.1214/aoms/1177697820
C. B. Bell, H. Smith Haller
Ann. Math. Statist. 40 (1), 259-269, (February, 1969) DOI: 10.1214/aoms/1177697821
Richard Schwartz
Ann. Math. Statist. 40 (1), 270-283, (February, 1969) DOI: 10.1214/aoms/1177697822
No abstract available
Catherine Doleans
Ann. Math. Statist. 40 (1), 284-289, (February, 1969) DOI: 10.1214/aoms/1177697823
No abstract available
A. A. Afifi, R. M. Elashoff
Ann. Math. Statist. 40 (1), 290-298, (February, 1969) DOI: 10.1214/aoms/1177697824
No abstract available
Notes
Vaclav Fabian
Ann. Math. Statist. 40 (1), 299-302, (February, 1969) DOI: 10.1214/aoms/1177697825
K. G. Binmore, H. H. Stratton
Ann. Math. Statist. 40 (1), 303-307, (February, 1969) DOI: 10.1214/aoms/1177697826
No abstract available
David K. Hildebrand
Ann. Math. Statist. 40 (1), 308-312, (February, 1969) DOI: 10.1214/aoms/1177697827
Gideon Schwarz
Ann. Math. Statist. 40 (1), 313-315, (February, 1969) DOI: 10.1214/aoms/1177697828
No abstract available
Ashok Maitra
Ann. Math. Statist. 40 (1), 316-318, (February, 1969) DOI: 10.1214/aoms/1177697829
No abstract available
Percy A. Pierre
Ann. Math. Statist. 40 (1), 319-321, (February, 1969) DOI: 10.1214/aoms/1177697830
No abstract available
Lloyd Fisher, D. W. Walkup
Ann. Math. Statist. 40 (1), 322-324, (February, 1969) DOI: 10.1214/aoms/1177697831
No abstract available
Articles
A. E. Sarhan, B. G. Greenberg
Ann. Math. Statist. 40 (1), 325, (February, 1969) DOI: 10.1214/aoms/1177697832
No abstract available
Book Reviews
Norman L. Johnson
Ann. Math. Statist. 40 (1), 326-327, (February, 1969) DOI: 10.1214/aoms/1177697833
No abstract available
R. M. Dudley
Ann. Math. Statist. 40 (1), 328, (February, 1969) DOI: 10.1214/aoms/1177697834
No abstract available
News
Ann. Math. Statist. 40 (1), 329-332, (February, 1969) DOI: 10.1214/aoms/1177697835
No abstract available
Ann. Math. Statist. 40 (1), 333-337, (February, 1969) DOI: 10.1214/aoms/1177697836
No abstract available
Publications
Ann. Math. Statist. 40 (1), 337, (February, 1969) DOI: 10.1214/aoms/1177697837
No abstract available
Back Matter
Ann. Math. Statist. 40 (1), (February, 1969)
No abstract available
Back to Top